RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 1, Pages 154–156 (Mi mz8364)  

Brief Communications

Exact Values of Information Kolmogorov Widths of Sobolev Classes in the One-Dimensional Case

E. M. Skorikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: information Kolmogorov width, ideal spline, Sobolev class, Euler spline

DOI: https://doi.org/10.4213/mzm8364

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:1, 146–148

Bibliographic databases:

Received: 20.11.2008

Citation: E. M. Skorikov, “Exact Values of Information Kolmogorov Widths of Sobolev Classes in the One-Dimensional Case”, Mat. Zametki, 86:1 (2009), 154–156; Math. Notes, 86:1 (2009), 146–148

Citation in format AMSBIB
\Bibitem{Sko09}
\by E.~M.~Skorikov
\paper Exact Values of Information Kolmogorov Widths of Sobolev Classes in the One-Dimensional Case
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 1
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz8364}
\crossref{https://doi.org/10.4213/mzm8364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588647}
\elib{http://elibrary.ru/item.asp?id=15298495}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 1
\pages 146--148
\crossref{https://doi.org/10.1134/S0001434609070153}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269660400015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249104847}


Linking options:
  • http://mi.mathnet.ru/eng/mz8364
  • https://doi.org/10.4213/mzm8364
  • http://mi.mathnet.ru/eng/mz/v86/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:69
    References:23
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019